Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakly compact sets


Author: Robert C. James
Journal: Trans. Amer. Math. Soc. 113 (1964), 129-140
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9947-1964-0165344-2
MathSciNet review: 0165344
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 51-53. MR 0021239 (9:42a)
  • [2] R. C. James, Reflexivity and supremum of linear functionals, Ann. of Math. (2) 66 (1957), 159-169. MR 0090019 (19:755g)
  • [3] -, Characterizations of reflexivity, Studia Math. 23 (1964), 205-216. MR 0170192 (30:431)
  • [4] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [5] V. L. Klee, Jr., A conjecture on weak compactness, Trans. Amer. Math. Soc. 104 (1962), 398-402. MR 0139918 (25:3345)
  • [6] V. Šmulian, On the principle of inclusion in the space of type (B), Rec. Math. (Mat. Sb. (N. S.)) 5 (1939), 317-328. MR 0002006 (1:335b)
  • [7] J.W. Tukey, Some notes on the separation of convex sets, Portugal. Math. 3 (1942), 95-102. MR 0006606 (4:13b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0165344-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society